Almost euclidean quotient spaces of subspaces of a finite-dimensional normed space

Research output: Contribution to journalArticlepeer-review

Abstract

The main result of this article is Theorem 1 which states that a quotient space Y, dim Y = k, of a subspace of any finite dimensional normed space X, dim X-n, may be chosen to be J-isomorphic to a euclidean space even for k = [λn] for any fixed λ < 1 (and d depending on λ only).

Original languageEnglish
Pages (from-to)445-449
Number of pages5
JournalProceedings of the American Mathematical Society
Volume94
Issue number3
DOIs
StatePublished - Jul 1985

Keywords

  • Euclidean spaces
  • Finite-dimensional spaces

Fingerprint

Dive into the research topics of 'Almost euclidean quotient spaces of subspaces of a finite-dimensional normed space'. Together they form a unique fingerprint.

Cite this